# SDR USAA20100211SB021

- Difficulty date: February 9, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Engine: Cfmint CFM563B2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 3353107080
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PBI - AT APPROXIMATELY 20,000 FEET CREW ADVISED, SHUT DOWN THE NR 2 ENGINE DUE TO AN ENGINE LOW OIL PRESSURE INDICATION.  THE GAUGE WENT INTO THE YELLOW THEN STARTED TO FLUCTUATE, THEN WENT INTO THE RED, AT WHICH TIME CREW ELECTED TO PERFORM AN INFLIGHT ENGINE SHUTDOWN.  THE FLIGHT LANDED UNEVENTFULLY AND TAXIED TO THE GATE WITHOUT ASSISTANCE.  AN EMERGENCY WAS DECLARED.  TOTAL SINGLE ENGINE TIME WAS NOT REPORTED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE STARTER MAGNETIC SEALS IN ASSOCIATION WITH TASKS 72-60-00-002-001 AND 72-60-00-402-005. ACCOMPLISHED ENGINE VENTS AND DRAINS LEAK CHECKS IN ASSOCIATION WITH MM 72-60-00-792-012.
